화학공학소재연구정보센터
IEEE Transactions on Automatic Control, Vol.63, No.9, 3083-3090, 2018
Stability Analysis for Continuous-Time Switched Systems With Stochastic Switching Signals
This paper is concerned with the stability problem of randomly switched systems. By using the probability analysis method, the almost surely globally asymptotical stability and almost surely exponential stability are investigated for switched systems with semi-Markovian switching, Markovian switching, and renewal process switching signals, respectively. Two examples are presented to demonstrate the effectiveness of the proposed results, in which an example of consensus of multiagent systems with nonlinear dynamics is taken into account.